# SDR CA001024045

- Difficulty date: October 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Failed
- Location: Ground Proximity
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) IN CLIMB AT ABOUT 4500 FEET; FLIGHT CREW RECEIVED AURAL WARNING TERRAIN, TERRAIN, PULL UP, PULL UP & GPWS WARNING LIGHT.RADAR ALTIMETER ANTENNA AND COAX CABLES REPLACED, AIRCRAFT RETURNED TO SERVICE.
